VOL. 67 · NO. 1 | January, 2015
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 67 (1), (January, 2015)
No abstract available
Articles
M. R. KOUSHESH
J. Math. Soc. Japan 67 (1), 1-42, (January, 2015) DOI: 10.2969/jmsj/06710001
KEYWORDS: Stone–Čech compactification, Hewitt realcompactification, pseudocompactification, realcompactification, Mrówka's condition (W), compactness-like topological property, 54D35, 54D60, 54D40
Victoria HOSKINS
J. Math. Soc. Japan 67 (1), 43-68, (January, 2015) DOI: 10.2969/jmsj/06710043
KEYWORDS: geometric invariant theory, stratifications, complexes of sheaves, 14L24, 14D20, 14L30, 14F05
Shouhei HONDA
J. Math. Soc. Japan 67 (1), 69-126, (January, 2015) DOI: 10.2969/jmsj/06710069
KEYWORDS: Gromov-Hausdorff convergence, Ricci curvature, Lipschitz functions and harmonic functions, 53C20, 53C43
Alicia CANTON, Ana GRANADOS, Ana PORTILLA, Jose M. RODRIGUEZ
J. Math. Soc. Japan 67 (1), 127-157, (January, 2015) DOI: 10.2969/jmsj/06710127
KEYWORDS: Riemann surface, Poincaré metric, Isoperimetric inequality, linear isoperimetric inequality, quasi-isometry, 30F45, 30F20, 53C20, 31C12
Bernd AMMANN, Mattias DAHL, Emmanuel HUMBERT
J. Math. Soc. Japan 67 (1), 159-182, (January, 2015) DOI: 10.2969/jmsj/06710159
KEYWORDS: Yamabe invariant, surgery, symmetrization, 35J60, 35P30, 57R65, 58J50, 58C40
Matthias GEIßERT, Peer Christian KUNSTMANN
J. Math. Soc. Japan 67 (1), 183-193, (January, 2015) DOI: 10.2969/jmsj/06710183
KEYWORDS: Stokes operator, $H^\infty$-functional calculus, general unbounded domains, Helmholtz decomposition, fractional powers, 35Q30, 47A60
Masaharu MORIMOTO
J. Math. Soc. Japan 67 (1), 195-205, (January, 2015) DOI: 10.2969/jmsj/06710195
KEYWORDS: smooth action, tangential representation, one-fixed-point action, Smith equivalence, Oliver group, 57S17, 55M35, 20C15
Pierre MATET, Toshimichi USUBA
J. Math. Soc. Japan 67 (1), 207-230, (January, 2015) DOI: 10.2969/jmsj/06710207
KEYWORDS: $P_\kappa(\lambda)$, partition relation, weakly compact cardinal, 03E02, 03E55
Norman LEVENBERG, Hiroshi YAMAGUCHI
J. Math. Soc. Japan 67 (1), 231-273, (January, 2015) DOI: 10.2969/jmsj/06710231
KEYWORDS: Hopf surface, pseudoconvex domain, Stein domain, 32U10
Makiko Sumi TANAKA, Hiroyuki TASAKI
J. Math. Soc. Japan 67 (1), 275-291, (January, 2015) DOI: 10.2969/jmsj/06710275
KEYWORDS: real form, Hermitian symmetric space, antipodal set, 53C40, 53D12
Luis BARREIRA, Claudia VALLS
J. Math. Soc. Japan 67 (1), 293-317, (January, 2015) DOI: 10.2969/jmsj/06710293
KEYWORDS: exponential dichotomies, robustness, 34D99, 37C75
Anh T. TRAN
J. Math. Soc. Japan 67 (1), 319-338, (January, 2015) DOI: 10.2969/jmsj/06710319
KEYWORDS: left-orderable group, Dehn surgery, 57M27
Kazuaki TAIRA
J. Math. Soc. Japan 67 (1), 339-382, (January, 2015) DOI: 10.2969/jmsj/06710339
KEYWORDS: semilinear elliptic boundary value problem, degenerate boundary condition, multiple solution, Morse theory, Ljusternik–Schnirelman theory, 35J65, 35J20, 47H10, 58E05
Kohji MATSUMOTO, Hirofumi TSUMURA
J. Math. Soc. Japan 67 (1), 383-406, (January, 2015) DOI: 10.2969/jmsj/06710383
KEYWORDS: double zeta-functions, mean values, Lindelöf Hypothesis, Euler's constant, 11M32, 11M06
Atsushi ISHII, Kengo KISHIMOTO, Makoto OZAWA
J. Math. Soc. Japan 67 (1), 407-417, (January, 2015) DOI: 10.2969/jmsj/06710407
KEYWORDS: handlebody-knot, decomposing sphere, 57M25
Noboru OGAWA
J. Math. Soc. Japan 67 (1), 419-432, (January, 2015) DOI: 10.2969/jmsj/06710419
KEYWORDS: linking pairing, contact structures, Hopf fibrations, 57R17, 57M50
Back to Top